Rocky Mountain Journal of Mathematics

Refined Arithmetic, Geometric and Harmonic Mean Inequalities

Peter R. Mercer

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 33, Number 4 (2003), 1459-1464.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181075474

Digital Object Identifier
doi:10.1216/rmjm/1181075474

Mathematical Reviews number (MathSciNet)
MR2052499

Zentralblatt MATH identifier
1066.26020

Citation

Mercer, Peter R. Refined Arithmetic, Geometric and Harmonic Mean Inequalities. Rocky Mountain J. Math. 33 (2003), no. 4, 1459--1464. doi:10.1216/rmjm/1181075474. https://projecteuclid.org/euclid.rmjm/1181075474


Export citation